You are not logged in.

Towards anomalous diffusion sources detection in a large network

Zhang, Peng, He, Jing, Long, Guodong, Huang, Guangyan and Zhang, Chengqi 2016, Towards anomalous diffusion sources detection in a large network, ACM transactions on internet technology, vol. 16, no. 1, pp. 1-24, doi: 10.1145/2806889.

Attached Files
Name Description MIMEType Size Downloads

Title Towards anomalous diffusion sources detection in a large network
Author(s) Zhang, Peng
He, Jing
Long, Guodong
Huang, GuangyanORCID iD for Huang, Guangyan orcid.org/0000-0002-1821-8644
Zhang, Chengqi
Journal name ACM transactions on internet technology
Volume number 16
Issue number 1
Start page 1
End page 24
Total pages 24
Publisher ACM Digital Library
Place of publication New York, N.Y.
Publication date 2016-01
ISSN 1533-5399
1557-6051
Language eng
DOI 10.1145/2806889
Field of Research 080501 Distributed and Grid Systems
080303 Computer System Security
0801 Artificial Intelligence And Image Processing
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, ACM Digital Library
Persistent URL http://hdl.handle.net/10536/DRO/DU:30083554

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 150 Abstract Views, 7 File Downloads  -  Detailed Statistics
Created: Tue, 24 May 2016, 21:47:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.